UM

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Unbounded holomorphic Fourier multipliers on starlike Lipschitz surfaces and applications to Sobolev spaces Journal article
Nonlinear Analysis, Theory, Methods and Applications, 2014,Volume: 95,Page: 436-449
Authors:  Li P.;  Qian T.
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2019/02/11
Fourier Multiplier  Hardy-sobolev Spaces  Quaternionic Space  Singular Integral  Starlike Lipschitz Surface